`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 36,Number 10,     October 2016

1

Strong coincidence and overlap coincidence    Pages : 5223 - 5230

Shigeki Akiyama

 Abstract       References       Full Text      Related Articles

2

Positive solutions to indefinite Neumann problems when the weight has positive average    Pages : 5231 - 5244

Alberto Boscaggin and Maurizio Garrione

 Abstract       References       Full Text      Related Articles

3

Isochronicity for trivial quintic and septic planar polynomial Hamiltonian systems    Pages : 5245 - 5255

Francisco Braun,  Jaume Llibre and Ana Cristina Mereu

 Abstract       References       Full Text      Related Articles

4

Restrictions on rotation sets for commuting torus homeomorphisms    Pages : 5257 - 5266

Deissy M. S. Castelblanco

 Abstract       References       Full Text      Related Articles

5

Liouville type theorems for the steady axially symmetric Navier-Stokes and magnetohydrodynamic equations    Pages : 5267 - 5285

Dongho Chae and Shangkun Weng

 Abstract       References       Full Text      Related Articles

6

Global existence and time-decay estimates of solutions to the compressible Navier-Stokes-Smoluchowski equations    Pages : 5287 - 5307

Yingshan Chen,  Shijin Ding and Wenjun Wang

 Abstract       References       Full Text      Related Articles

7

Partial regularity of solutions to the fractional Navier-Stokes equations    Pages : 5309 - 5322

Yukang Chen and Changhua Wei

 Abstract       References       Full Text      Related Articles

8

Bifurcation and one-sign solutions of the $p$-Laplacian involving a nonlinearity with zeros    Pages : 5323 - 5345

Guowei Dai

 Abstract       References       Full Text      Related Articles

9

Periodic and eventually periodic points of affine infra-nilmanifold endomorphisms    Pages : 5347 - 5368

Jonas Deré

 Abstract       References       Full Text      Related Articles

10

Well-posedness and optimal control of a hemivariational inequality for nonstationary Stokes fluid flow    Pages : 5369 - 5386

Changjie Fang and Weimin Han

 Abstract       References       Full Text      Related Articles

11

On uniform in time $H^2$-regularity of the solution for the 2D Cahn-Hilliard equation    Pages : 5387 - 5400

Xinlong Feng and Yinnian He

 Abstract       References       Full Text      Related Articles

12

Bifurcation of rotating patches from Kirchhoff vortices    Pages : 5401 - 5422

Taoufik Hmidi and Joan Mateu

 Abstract       References       Full Text      Related Articles

13

Continuous Galerkin methods on quasi-geometric meshes for delay differential equations of pantograph type    Pages : 5423 - 5443

Qiumei Huang,  Xiuxiu Xu and Hermann Brunner

 Abstract       References       Full Text      Related Articles

14

On one dimensional quantum Zakharov system    Pages : 5445 - 5475

Jin-Cheng Jiang,  Chi-Kun Lin and Shuanglin Shao

 Abstract       References       Full Text      Related Articles

15

Zero-one law of Hausdorff dimensions of the recurrent sets    Pages : 5477 - 5492

Dong Han Kim and Bing Li

 Abstract       References       Full Text      Related Articles

16

Well-posedness and blow-up phenomena for a generalized Camassa-Holm equation    Pages : 5493 - 5508

Jinlu Li and Zhaoyang Yin

 Abstract       References       Full Text      Related Articles

17

Infinite type flat surface models of ergodic systems    Pages : 5509 - 5553

Kathryn Lindsey and Rodrigo Treviño

 Abstract       References       Full Text      Related Articles

18

Deterministically driven random walks in a random environment on $\mathbb{Z}$    Pages : 5555 - 5578

Colin Little

 Abstract       References       Full Text      Related Articles

19

Serrin's regularity results for the incompressible liquid crystals system    Pages : 5579 - 5594

Xian-Gao Liu,  Jianzhong Min,  Kui Wang and Xiaotao Zhang

 Abstract       References       Full Text      Related Articles

20

On the Hollman McKenna conjecture: Interior concentration near curves    Pages : 5595 - 5626

Bhakti Bhusan Manna and Sanjiban Santra

 Abstract       References       Full Text      Related Articles

21

Exact multiplicity of stationary limiting problems of a cell polarization model    Pages : 5627 - 5655

Tatsuki Mori,  Kousuke Kuto,  Tohru Tsujikawa and Shoji Yotsutani

 Abstract       References       Full Text      Related Articles

22

On parameter dependence of exponential stability of equilibrium solutions in differential equations with a single constant delay    Pages : 5657 - 5679

Junya Nishiguchi

 Abstract       References       Full Text      Related Articles

23

Averaging method applied to the three-dimensional primitive equations    Pages : 5681 - 5707

Madalina Petcu,  Roger Temam and Djoko Wirosoetisno

 Abstract       References       Full Text      Related Articles

24

Matsaev's type theorems for solutions of the stationary Schrödinger equation and its applications    Pages : 5709 - 5720

Lei Qiao

 Abstract       References       Full Text      Related Articles

25

Solitary waves for an internal wave model    Pages : 5721 - 5741

José Raúl Quintero and Juan Carlos Muñoz Grajales

 Abstract       References       Full Text      Related Articles

26

The lifespan of small solutions to cubic derivative nonlinear Schrödinger equations in one space dimension    Pages : 5743 - 5761

Yuji Sagawa and Hideaki Sunagawa

 Abstract       References       Full Text      Related Articles

27

Sharp global well-posedness of the BBM equation in $L^p$ type Sobolev spaces    Pages : 5763 - 5788

Ming Wang

 Abstract       References       Full Text      Related Articles

28

Remarks on nondegeneracy of ground states for quasilinear Schrödinger equations    Pages : 5789 - 5800

Chang-Lin Xiang

 Abstract       References       Full Text      Related Articles

29

On the global well-posedness to the 3-D incompressible anisotropic magnetohydrodynamics equations    Pages : 5801 - 5815

Gaocheng Yue and Chengkui Zhong

 Abstract       References       Full Text      Related Articles

30

On the global well-posedness to the 3-D Navier-Stokes-Maxwell system    Pages : 5817 - 5835

Gaocheng Yue and Chengkui Zhong

 Abstract       References       Full Text      Related Articles